# SDR CA190510007

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 1,096 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cable
- Part number: 6340603
- Condition: Out Of Rig
- Location: Life Raft
- Part time: 776 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A SUCCESSFUL FLOAT DEPLOYMENT AND INFLATION FROM COCKPIT DURING THE 36 MONTH INSPECTION, THE LIFE RAFT DEPLOYMENT HANDLE WAS CYCLED NUMEROUS TIMES BUT FAILED TO DEPLOY/INFLATE THE LIFE RAFTS. LIFE RAFTS WERE SUCCESSFULLY DEPLOYED USING THE EXTERIOR HANDLES. SUSPECT INCORRECT RIGGING/LACK OF TRAVEL OF THE COCKPIT CONSOLE CABLE TO ACTUATING BOX. (TC# 20190510007)
